# SDR FDEA201704201244

- Difficulty date: April 20, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 85,562 hours, 26,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS THREE PROTUDING DENTS IN EXTERNAL SKIN LOWER FUSELAGE AT BS 520 AND TWO INCHES INBD OF STRINGER 26L.  SKIN REPAIRED IAW EA F-5330-T0332752 P1.
